MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL EU ENT4.5MMD 28MML WNO DSTL TP; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL EU ENT4.5MMD 28MML WNO DSTL TP; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452800
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section e.1: the initial reporter phone: (b)(6).Based on complaint information, the device is not available to be returned for analysis.Lake region medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot 8582191.The history record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the information available and without the complaint product available to be returned for analysis, the reported product issue documented in the complaint cannot be confirmed through functional evaluation and analysis.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint device; however, it is possible that clinical and procedural factors, including device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the 4.5mm x 28mm no distal tip enterprise® vascular reconstruction device (vrd) (enc452800 / 8582191) was impeded in the introducer sheath and could not be pushed into the microcatheter (unspecified brand).The physician retracted the stent and observed that the stent body was prematurely separated from the delivery wire.A new stent was used to complete the procedure with the original microcatheter.There was no report of any negative patient impact.On 21-aug-2024, additional information was received.Per the information, the procedure was a stent-assisted embolization targeting a posterior communicating artery aneurysm.The concomitant microcatheter used was a prowler select plus microcatheter.A continuous flush had been maintained through the microcatheter.There was no damage noted on the stent / stent delivery system when it was removed.The replacement stent was another 4.5mm x 28mm no distal tip enterprise® vascular reconstruction device (enc452800).There was no delay in the procedure as a result of the reported issue.

Brand Name
EU ENT4.5MMD 28MML WNO DSTL TP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS, INC.
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key20077534
Report Number3008114965-2024-00820
Device Sequence Number11512708
Product Code NJE
UDI-Device Identifier10878528008894
UDI-Public(01)10878528008894(11)230828(17)250728(10)8582191
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2025
Device Catalogue NumberENC452800
Device Lot Number8582191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM
Patient SexUnknown